# SDR R61A201505300334

- Difficulty date: April 22, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N332NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4332
- Aircraft time: 8,191 hours, 7,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843107SP
- Condition: Corroded
- Location: Zone 100
- Part time: 8,191 hours, 7,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HEAVY CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK NR 25.  R & R SEAT TRACK IAW SRM 51-42-05-02-01.
